# SDR DL76G040714

- Difficulty date: August 2, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 56,886 hours, 13,944 cycles
- Engine time: 14,850 hours, 2,482 cycles
- System (JASC): 2565 · Escape Slide
- Part: Inflator
- Part number: 60231002
- Condition: Unserviceable
- Location: Overwing Slide
- Part time: 14,850 hours, 2,482 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING C/N C07234480 REPLACE LEFT SIDE OVERWING SLIDE INFLATOR S/N DL257.  DISARMED LEFT SIDE OVERWING SLIDE PER M/M 25-65-02-004-001.  REPLACED SLIDE INFLATOR.  ARMED LEFT SIDE OVERWING SLIDE PER M/M 25-65-00-442-010 STEP 6 OF THE M/M, C/W SQUIB TEST, NR 2 EMG DID NOT TEST.  FOUND ACTUATOR EXTENDED AND SQUIB FIRED.  NOTE SPOILER WAS IN THE STOWED POSITION.  REPLACED SPOILER ACTUATOR OVERRIDE OFF WING ESCAPE SLIDE.
